# SDR CA980406025

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 23005200
- Condition: Cracked
- Location: Compressor
- Component: 23005200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN COMPRESSOR SCROLL AT 2 O'CLOCK POSITION APPROXIMATELY 1.5 INCHES LONG.  ALSO FOUND BLEED VALVE MOUNT SCREW THREADS DAMAGED.   SUBMITTER STATED THIS IS THE THIRD INSTANCE THAT A CRACK HAS BEEN FOUND IN THIS AREA OF THE 250-C28 ENGINE BY THE REPORTING ENGINEER.
